Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 119-128 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari S. Optimality Conditions for Solving Nonconvex Set-Valued Equilibrium Problems. MACO 2020; 1 (1) :119-128
URL: http://maco.lu.ac.ir/article-1-48-en.html
Abstract:   (1814 Views)
In this paper, sufficient conditions ensuring the existence of solutions for set-valued equilibrium problems are obtained. The convexity assumption on the whole domain is not necessary and just the closure of a quasi-self-segment-dense subset of the domain is convex. Using a KKM theorem and a notion of Q-selected preserving $R_{-}^{*}$-intersection
($R_{-}^{*}$-inclusion) for set-valued mapping, the existence results are proved in real Hausdorff topological vector spaces.
Full-Text [PDF 129 kb]   (1128 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/06/16

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.